# SDR REXA2021122701188

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: CC670180591
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED THE L/H WING AILERON BUSHING BORE AT WS 343.50 AND FOUND DAMAGE TO THE TOP CENTER OF THE O/B BUSHING BORE. - FOUND L/H WING AILERON BUSHING BORE TOP CENTER OF THE I/B BUSHING BORE REPAIRED BORE IAW MHIRJ 670-57-51-455, REV.A DATED 2021-11-10.
